Representation of closure for functional, multivalued and join dependencies

Demetrovics, János and Huy, NX (1992) Representation of closure for functional, multivalued and join dependencies. COMPUTERS AND ARTIFICIAL INTELLIGENCE, 11 (2). pp. 143-154.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/140

Update Item Update Item